English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Augmented Teichmüller spaces and orbifolds

MPS-Authors
/persons/resource/persons235433

Hinich,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236380

Vaintrob,  Arkady
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

hinich_augmented_2010.pdf
(Any fulltext), 723KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hinich, V., & Vaintrob, A. (2010). Augmented Teichmüller spaces and orbifolds. Selecta Mathematica, 16(3), 533-629. doi:10.1007/s00029-010-0027-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2481-1
Abstract
There is no abstract available